# SDR WLDA2004106

- Difficulty date: November 27, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N304
- Make and model: Doug DC-10-30F
- Aircraft serial: 47928
- Engine: Ge CF650C2
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Vibration
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DAY/BRU ABORTED TAKEOFF AT 70 KTS DUE TO VIBRATION.  INSPECTED ALL WHEELS AND BRAKES, FLAPS AND SPOILERS, NOSE GEAR AND NR 1 & 3 INLETS, NO DEFECTS NOTED.  REVERIFIED ALL TIRE PRESSURE, ALL CHECKED NORMAL.
